Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Bessel function inequality connected with stability of least square smoothing


Authors: Lee Lorch and Peter Szego
Journal: Proc. Amer. Math. Soc. 17 (1966), 330-332
MSC: Primary 41.99
DOI: https://doi.org/10.1090/S0002-9939-1966-0190605-8
MathSciNet review: 0190605
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Z. Ciesielski, A note on some inequalites of Jensen's type, Ann. Polon. Math. 4 (1958), 269-274. MR 0097480 (20:3949)
  • [2] R. G. Cooke, Gibbs' phenomenon in Fourier-Bessel series and integrals, Proc. London Math. Soc. 27 (1928), 171-192.
  • [3] -, A monotonic property of Bessel functions, J. London Math. Soc. 12 (1937), 180-185.
  • [4] Lee Lorch and Peter Szego, A singular integral whose kernel involves a Bessel function, Duke Math. J. 22 (1955), 407-418; Corrections and a remark, ibid., 24 (1957), 683. MR 0087774 (19:409d)
  • [5] -, A singular integral whose kernel involves a Bessel function. II, Acta Math. Acad. Sci. Hungar. 13 (1962), 203-217. MR 0147681 (26:5195)
  • [6] E. Makai, On a monotonic property of certain Sturm-Liouville functions, Acta Math. Acad. Sci. Hungar. 3 (1952), 165-172. MR 0054103 (14:872e)
  • [7] (a) H. S. Wilf, The stability of smoothing by least squares, Proc. Amer. Math. Soc. 15 (1964), 933-937. MR 0167764 (29:5036)
  • 1. (b) Errata, Proc. Amer. Math. Soc. 17 (1966), p. 542. MR 0190604 (32:8016)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.99

Retrieve articles in all journals with MSC: 41.99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0190605-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society